Subscribe Now Subscribe Today
Science Alert
 
    Publisher: Asian Network for Scientific Information
   
  Journal of Applied Sciences seeks to promote and disseminate the knowledge by publishing original research findings, review articles and short communications in the broad field of applied sciences. Scope of the journal includes: Biology, chemistry, physics, environmental, business and economics, finance, mathematics and statistics, geology, engineering, computer science, social sciences, natural and technological sciences, linguistics, medicine and architecture, food science, environmental science, agricultural engineering. Journal of Applied Sciences now accepting new submissions. Submit your best paper via online submission system.
  Editor-in-Chief:  Gazi Mahabubul Alam
 
 
Balakishiyev, A.S., E.A. Gadjieva, F. Gurbuz and A. Serbetci, 2017. Boundedness of some sublinear operators and their commutators on generalized local Morrey spaces. Complex Variables Elliptic Eq., 10.1080/17476933.2017.1403423?journalCode=gcov20.
CrossRef  |  Direct Link  |  
Balakishiyev, A.S., V.S. Guliyev, F. Gurbuz and A. Serbetci, 2015. Sublinear operators with rough kernel generated by Calderon-Zygmund operators and their commutators on generalized local Morrey spaces. J. Inequal. Applic., Vol. 2015. 10.1186/s13660-015-0582-y.
CrossRef  |  Direct Link  |  
Gurbuz, F. and G. Guzel, 2018. A characterization for the Adams type boundedness of sublinear operators with rough kernel generated by fractional integrals and their commutators on generalized Morrey spaces. Int. J. Applied Math. Stat., 57: 72-82.
Direct Link  |  
Gurbuz, F., 2016. Parabolic sublinear operators with rough kernel generated by parabolic calderon-zygmund operators and parabolic local campanato space estimates for their commutators on the parabolic generalized local morrey spaces. Open Math., 14: 300-323.
CrossRef  |  Direct Link  |  
Gurbuz, F., 2016. Weighted morrey and weighted fractional sobolev-morrey spaces estimates for a large class of pseudo-differential operators with smooth symbols. J. Pseudo-Differ. Operat. Applic., 7: 595-607.
CrossRef  |  Direct Link  |  
Gurbuz, F., 2017. Adams-Spanne type estimates for the commutators of fractional type sublinear operators in generalized Morrey spaces on Heisenberg groups. J. Scient. Eng. Res., 4: 127-144.
Gurbuz, F., 2017. Parabolic generalized local Morrey space estimates of rough parabolic sublinear operators and commutators. Adv. Math. (China), 46: 765-792.
CrossRef  |  Direct Link  |  
Gurbuz, F., 2017. Some estimates for generalized commutators of rough fractional maximal and integral operators on generalized weighted Morrey spaces-Canad. Math. Bull., 60: 131-145.
Gurbuz, F., 2017. Sublinear operators with a rough kernel generated by fractional integrals and local Campanato space estimates for commutators with rough kernel on generalized local Morrey spaces. Int. J. Applied Math. Stat., 56: 52-62.
Direct Link  |  
Gurbuz, F., 2017. Sublinear operators with rough kernel generated by Calderon-Zygmund operators and their commutators on generalized Morrey spaces. Math. Notes, 101: 429-442.
CrossRef  |  Direct Link  |  
Gurbuz, F., 2017. Sublinear operators with rough kernel generated by fractional integrals and their commutators on generalized Morrey spaces. J. Scient. Eng. Res., 4: 144-163.
Gurbuz, F., 2017. Weighted anisotropic Morrey spaces estimates for anisotropic maximal operators J. Adv. Applied Math., Vol. 2. .
Direct Link  |  
Gurbuz, F., 2018. A class of sublinear operators and their commutators by with rough kernels on vanishing generalized Morrey spaces. J. Sci. Eng. Res., 5: 86-101.
Gurbuz, F., 2018. Adams-Spanne type estimates for parabolic sublinear operators and their commutators with rough kernels on parabolic generalized Morrey spaces. J. Nonlinear Sci. Applic., 11: 798-811.
Gurbuz, F., 2018. Generalized local Morrey spaces and multilinear commutators generated by Marcinkiewicz integrals with rough kernel associated with Schrodinger operators and local Campanato functions. J. Applied Anal. Comput., Vol. 8. .
Gurbuz, F., 2018. Local campanato estimates for multilinear commutator operators with rough kernel on generalized local morrey spaces. J. Coupled Syst. Multiscale Dynamics, 6: 71-79.
Direct Link  |  
Gurbuz, F., 2018. Marcinkiewicz integrals with rough kernel associated with schrodinger operators and commutators on generalized vanishing local Morrey spaces. Tbilisi Math. J. (In Press). .
Gurbuz, F., 2018. Multi-sublinear operators generated by multilinear fractional integral operators and local Campanato space estimates for commutators on the product generalized local Morreyspaces. Adv. Math., Vol. 47. .
Gurbuz, F., 2018. On the behaviors of a class of singular type rough higher order commutators on generalized weighted Morrey spaces. TWMS J. Appllied Eng. Math. (In Press). .
Gurbuz, F., 2018. On the behaviors of sublinear operators with rough kernel generated by Calderon-Zygmund operators both on weighted Morrey and generalized weighted Morrey spaces. Int. J. Applied Math. Stat., 57: 33-42.
Direct Link  |  
Gurbuz, F., 2018. Parabolic generalized local Morrey estimates for parabolic fractional maximal and integral operators with rough kernel. Chinese Ann. Math., Series B, (In Press). 10.3103/S089851110101001X.
CrossRef  |  
Gurbuz, F., 2019. Generalized weighted Morrey estimates for Marcinkiewicz integrals with rough kernel associated with schrodinger operator and their commutators. Chinese Ann. Math., Series B, (In Press). .